# SDR DALA2022050603167

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,758 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 AWR: A.A . INITIAL INSPECTION: DURING CHECK MEASURE ON GIRT BAR TO VERIFY A MINIMUM ENGAGEMENT OF 0.37 INCH. DURING ATTEMPT TO INSERT GO/NO GO GAUGE, THE MEASURE IS OUT OF LIMIT AT 4L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC GIRT BAR AT 4L DOOR WAS REPLACED PER B757-300 AMM 25-66-10 AND ADJUSTED PER B757-300 AMM 52-11-25 AND AMDS AND MEASUREMENT WAS CORRECTED. (2220574)
